HOLISTIC DOCTORS POISONED, THIS TIME AT A CONFERENCE?September 12, 2015 By Joseph P. Farrell
You may have been hearing stories about holistic doctors meeting untimely deaths recently, and now there's another story, shared courtesy of Ms. M.W., that clearly indicates that someone, somewhere, has it in for doctors who challenge the assumptions of modern pharmacologically based medicine. This time, however, it's 29 doctors, all apparently poisoned at a conference of holistic medicine in Germany, and this one is, as they say, a "whopper doozie":
Now what's really quite unsettling is that this appears to be a deliberate and concentrated attack, utilizing a synthetic drug, outlawed by the German government in 2014:
Over the past several months, a rash of deaths and mysterious disappearances of holistic physicians have taken place in the United States. And now, a new report has come forward where 29 alternative and homeopathic practitioners have suffered poisoning from a synthetically-produced psychedelic drug during a conference in Handeloh, a small town near Hamburg, Germany. Members of the group were found in the garden staggering, doubled over in pain. A number were experiencing hallucinations, breathing problems and life-threatening conditions. Barely able to speak, they were rushed to the hospital.
“The patients, aged between 24 and 56, were found suffering from delusions, breathing problems, racing hearts and cramps, some in life-threatening conditions, according to the public broadcaster NDR… Some were suffering delusions and even psychoses. Some patients were administered sedatives en route to hospital, said the emergency response physician who headed the rescue operation, Dr. Kai Rathjen.”
The drug itself, 4-ethyl-2,5-dimethoxyphenethylamine, is, as the article indicates, highly "dose sensitive" and can produce the following behaviors and side-effects noted in the article:
- General change in consciousness (as with most psychoactives)
- Pupil dilation
- Visual patterning, closed and open eye visuals
- Confusion, difficulty concentrating, and/or scrambled thoughts
- Change in perception of time
- Slight increase in body temperature
- Slight increase in heart rate
- Muscle tension and aching
- Jaw tension
- Increased perspiration
- Gastrointestinal discomfort, nausea and vomiting
- Dizziness, confusion
- Over-awareness & over-sensitization to music and noise
- Paranoia, fear
- Unwanted life-changing spiritual experiences
- Possible difficulty integrating experiences
Now the article itself, as you'll note, raises the possibility that this is connected to the spate of deaths of holistic and alternative medicine practitioners in the southeastern United States. Certainly, the spate of deaths does raise the possibility that someone, somewhere, wants to silence the opposition and questions of "standard medicine" particularly where vaccines and pharamcological-surgery solutions are the all-but--all-encompassing norm. And certainly the speculation could be advanced that this might be what has happened at this German conference.
However, as one might expect, our high octane speculation of the day is a bit different, for there are a number of obvious differences between the German situation and the American one. The first of these is that in the American case, the deaths and disappearances are on an inidividual, case-by-case basis, rather than a mass targeting of a group, as in the German instance. The second of these is that in the American case, we are dealing with deaths and weird disappearances, i.e., if there is a conspiracy at work, then it would appear that someone is deliberately trying to silence the "opposition" or at least a few of its more outspoken proponents. In the German case, however, an entire group was given an apparently dangerous psycho-active drug to a group, a drug which, according to the article itself, can produce not only physical effects, but altered states of consciousness, including changes of perceptions of time, paranoia and fear, and "unwanted life-changing spiritual experiences" and "possible difficulty integrating experiences." The article does not state if these changes are permanent or not.
So it looks to me that, rather than dealing with elimination here, we might be dealing with some sort of experiment being performed on involuntary victims of a "drug trial". But since the effects of the drug are known, what sort of experiment might it be? I suggest that perhaps it is some sort of social experiment, with perhaps an ongoing experiment to determine the length of the effects of the drug. One is reminded of the television series Fringe with mad scientists Walter Bishop and William Bell secretly drugging people from children to college students with all manner of drugs to experiment with consciousness and parallel universes. It doesn't really take a rocket scientist to suspect "foul play" in other words, for that would seem to be obvious. The real question is, foul play for what purpose? and the setting, the drug, and the victims, suggest to my mind "covert experiment." This may be one to watch, to see what followup, if any, the media gives, and what the victims themselves has to say, and what they themselves suspect.
See you on the flip side...
About The Author
Joseph P. Farrell has a doctorate in patristics from the University of Oxford, and pursues research in physics, alternative history and science, and "strange stuff". His book The Giza DeathStar, for which the Giza Community is named, was published in the spring of 2002, and was his first venture into "alternative history and science".